# SDR 0601875532

- Difficulty date: August 26, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N532US
- Make and model: Boeing 757251
- Aircraft serial: 24263
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 620006601
- Condition: Smoke
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE FIRST CLASS (G-1) OVEN BEGAN TO RELEASE SMOKE AFTER BEING TURNED ON. AN ELECTRICAL SMELL WAS NOTICED IN THE COCKPIT AND BY PASSENGERS. THE SMELL DISSIPATED WHEN THE OVEN WAS TURNED OFF. MAINTENANCE INSPECTED THE AREA AND FOUND NO EVIDENCE OF FIRE OR SMOKE DAMAGE. REMOVED AND REPLACED THE OVEN, OPERATIONALLY CHECKED AND RETURNED TO SERVICE.
